# SDR SWIA972408

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,235 hours, 37,373 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Shorted
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT FLAP AND ADVANCED SWS LIGHT ON MAP AND ASSYMETRY, CONTROL FAULT AND DISAGREEMENT ON OVERHEAD.  MADE FLAPS 0 LANDING.  ISOLATED AND THEN MEGGERED EACH WIRE FOR THE ENTIRE FLAP SYSTEM.  FOUND WIRE W602-009-22 SHORTED TO GROUND.  REPLACED WIRE BETWEEN CONNECTION P0366 PIN V AND P1756 PIN J.  ALL OTHER WIRES CHECKED GOOD.  CHECKED ALL GROUNDS AND FOUND ALL GOOD.  CYCLED FLAPS NUMEROUS TIMES, ALL CHECKS GOOD.
